# SDR SWAA2015110445742

- Difficulty date: November 3, 2015
- Submitted: November 4, 2015
- Operation: Air carrier
- Aircraft: N611SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27697
- Aircraft time: 64,072 hours, 51,493 cycles
- System (JASC): 5751 · Ailerons
- Part: Stiffener
- Part number: 65C37594
- Condition: Cracked
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AILERON NR 2 HINGE STIFFENER CRACKED.  R & R STIFFENER IAW SRM.
